# SDR IXXA08SMN205S

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT FUSELAGE CENTER SECTION FLOORBEAM LOWER HORIZONTAL FLANGES AND FLOOR PRESS PANEL CORRODED AT STATION 902.000 LBL 51.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING DAMAGED SPLICE ANGLE.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED MODIFIED SPLICE ANGLES, FILLERS, PANEL SEGMENT, EXTERNAL REPAIR DOUBLERS, STRAPS, TAPERED STRAPS, INTERNAL FINGER DOUBLER.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED IAW FAA FORM 8110-3 NUMBER 08543 DATED 11/18/08, SEMAN DRAWING ED-4871 DATED 11/06/08, DC8 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-6,
